# SDR HAIHEEA9355

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 212010750105
- Condition: Cover Missing
- Location: T/R Blade Tip
- Part time: 1,328 hours
- Component: 212011701101
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, AIRCRAFT DEVELOPED SEVERE VIBRATION.  LANDED IMMEDIATELY WITHOUT INCIDENT.  FOUND TIP COVER MISSING FROM ONE T/R BLADE.
